# SDR HEEA084661

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N973AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3229
- Aircraft time: 2,128 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Condition: Worn
- Location: M/R Scissors
- Component: Scissors
- Component part number: 350A37112602
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR SCISSOR LINK HAS WORN BEARINGS.
